Title: Faithfulness Property of the Transition from Bernoulli Systems to Irreversible Markov Processes
Authors: COURBAGE M.MISRA B.
Citation: Physica A vol. 155 p. 167-174
Publication Year: 1989
JRC N°: JRC6063
URI: http://publications.jrc.ec.europa.eu/repository/handle/JRC6063
Type: Articles in periodicals and books
Abstract: WE GIVE THE EXPLICIT PROOF OF THE FACT THAT TWO MARKOV PROCESSES ASSOCIATED TO TWO DISTINCT GENERALIZED BAKER TRANSFORMATIONS ARE NECESSARILY DISTINCT.
JRC Directorate:Joint Research Centre Historical Collection

Files in This Item:
There are no files associated with this item.


Items in repository are protected by copyright, with all rights reserved, unless otherwise indicated.